# SDR UALA2011032101314

- Difficulty date: March 18, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 69
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DUCT PRESSURE LOW AT IDLE.  FOUND FAULTY VALVES.  REPLACED PRSOV AND HPSOV, OPS CHECK GOOD IAW 767MM.
